Affordable Access

Publisher Website

Generalization of inductive topologies toL-topological vector spaces

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
131
Issue
3
Identifiers
DOI: 10.1016/s0165-0114(02)00102-1
Keywords
  • Fuzzy Analysis
  • L-Fuzzy Linear Order-Homomorphism
  • L-Tvs
  • L-Lctvs
  • Inductive Topology
Disciplines
  • Mathematics

Abstract

Abstract In this paper, using the theory of L-topological vector spaces, we study some properties of inductive topologies determined by the family of L-fuzzy linear order-homomorphisms defined by Fang Jin-xuan (J. Fuzzy Math. 4(1) (1996) 93), and give a characterization of inductive topologies determined by a single L-fuzzy linear order-homomorphism. As an example, we point out the quotient L-topology of L-tvs is an inductive topology.

There are no comments yet on this publication. Be the first to share your thoughts.